Research Repository

A Survey on Cauchy-Bunyakovsky-Schwarz Type Discrete Inequalities

Dragomir, Sever S (2003) A Survey on Cauchy-Bunyakovsky-Schwarz Type Discrete Inequalities. Journal of Inequalities in Pure and Applied Mathematics, 4 (3). pp. 1-142. ISSN 1443-5756

Full text for this resource is not available from the Research Repository.


The main purpose of this survey is to identify and highlight the discrete inequalities that are connected with (CBS)− inequality and provide refinements and reverse results as well as to study some functional properties of certain mappings that can be naturally associated with this inequality such as superadditivity, supermultiplicity, the strong versions of these and the corresponding monotonicity properties. Many companion, reverse and related results both for real and complex numbers are also presented.

Item Type: Article
Uncontrolled Keywords: ResPubID5773, Cauchy-Bunyakovsky-Schwarz inequality, discrete inequalities
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 09 May 2011 06:53
Last Modified: 09 May 2011 06:53
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar